# SDR CA000829004

- Difficulty date: July 31, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Left
- Component: Ditching Dam
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CABIN CREW INFORMED. FLIGHT CREW F USUAL NOISE IN VICINITY OF ROW 11, SUSPECT, LEFT HAND DITCHING DAM DEPLYMENT, VISUALLY CONFIRMED BY THE CABIN CREW. FLIGHT CONTINUED TO DESTINATION AIRPORT AT REDUCED AIRSPEED 190 KTS. 26 MAY 2000 LEFT HAND DITCHING DAM REPLOYED IN FLIGHT. AIRSPEED SLOWED TO 160 KTS & FLIGHT CONTINUED TO MANCHESTER.
